# SDR HEEA0013034

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6895803
- Condition: Warped
- Location: Eng Comp
- Component: 23033191
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  SCROLL REMOVED DUE TO EXCESSIVE AIR LEAKS ON TEST CELL BETWEEN SCROLL AND VANE AS MARKED; WARPED FLANGE.
